I've recently been diagnosed with Adenomyosis after years and years of doctor visits who weren't able to tell me the underlying cause of my super painful periods. I would skip work whenever I am on my period because I wouldn't be able to stand straight, I would have indigestion and sometimes fevers, I'd be so nauseated that I wouldn't be able to eat anything at all. It's hellish really.
Only until last August I was told that I had Adenomyosis which is endo in the uterine wall and I was devastated at the thought of never being able to have a child if I didn't treat the condition sooner. My gyno said that my womb was swollen due to the condition, but my ovaries looked healthy so I'm hopeful that I can still be cured and try for a baby in a year or two.
I was offered Visanne (gnRh agonist) to take for 6 months but I refused to take up on the treatment as I went on a little research of women on it, and the side effects sounded really scary. So I decided to go on a monthly injection of Cyclofem which is a combined contraception that apparently isn't FDA aprroved in the United States and is only available in third-world countries such as Indonesia (where I come from), Iran, Mexico, and Brazil; if I'm not mistaken. 2 weeks into the treatment, I started feeling absolutely crappy with sore and bloated breasts (which was pretty cool cuz I never really had much boobs but it hurt like a SOB so I guess it doesn't mean anything lol) I had 24-hour migraines that never went away, and I was nauseated allll the time and sometimes even partially deaf and my heartbeat were crazy fast. Despite the side effects, I continued the treatment for 2 months (a total of twice injection, 1 injection done monthly) in hopes that I would at least see and feel an improvement in my period pains. But towards the end of the 2nd-round injection I was told by my bf's family gyno that the treatment just "doesn't make sense" in my case of adenomyosis and was told to switch to Cerazette the mini pill.
So now I'm on the mini pill and it's been 6 days. Amazingly I am back to my normal size (boobs and all) whereas when I was still on cyclofem my pants felt so tight to the point where I couldn't even feel my legs lol.
So far the only side effect I'm experiencing is pelvic cramps, much like the pain I usually get when I'm on day 1-3 of my period. But thing is this is 12 days after my period and I'm not even ON my period. I'm just wondering if this is normal. I've read some pretty horrible experiences on the mini pill such as gaining 2 stones in weight, going up a few cup sizes for bras, moodiness and even anger, acne here and there and some hair loss scare. How long do those start kicking in if I'll ever need to experience those? Although I do hope I'm one of the luckier ones that don't need to go through any of that.
Thanks and keep hustling ladies!!!!
#adenomyosis #cramps #cerazette #cyclofem #endometriosis #endo